MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT TRL LT SZ5-6 9M; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II CR ISRT TRL LT SZ5-6 9M; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74033661
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that duringa tka procedure the device broke while surgeon was trailing.No more information provided yet.
 
Additional Manufacturer Narrative
The associated device was returned and evaluated.A visual inspection of the returned device confirmed a failure mode.A small section of the device fractured off and was not returned.The device has numerous nicks and gouges in the surface, particularly around the fracture site.The device was manufactured in 2014 and exhibits signs of extensive wear / usage.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.
 
Additional Manufacturer Narrative
Correct date added.
 
Additional Manufacturer Narrative
Correct adverse event aware date added.

Brand Name
JRNY II CR ISRT TRL LT SZ5-6 9M
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8737423
Report Number1020279-2019-02456
Device Sequence Number19476165
Product Code JWH
UDI-Device Identifier00885556421857
UDI-Public00885556421857
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number74033661
Device Lot Number14CAP1472
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2019
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer06/25/2019
05/14/2019
05/14/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date06/27/2019
08/30/2019
09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1